Weby shortcut

Artigos

Atualizado em 11/11/18 11:42.

 

1. PINA, R. S.; SOUZA, M. A. ; Silva, Carlos Rodrigues . On the study of a class of non-linear differential equations on compact Riemannian manifolds. PUBLICATIONES MATHEMATICAE-DEBRECEN, v. 92, p. 277-292, 2018.

2. LEANDRO, B.; Tenenblat, K . On Gradient Yamabe Solitons conformal to a pseudo-Euclidean space. JOURNAL OF GEOMETRY AND PHYSICS, v. 123, p. 284-291, 2018.

3. LEANDRO, B.; dos Santos, J. . Reduction of the n-dimensional static vacuum Einstein equation and generalized Schwarzschild solutions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v. 1, p. 1-15, 2018.

4. LEANDRO, B.; Solorzáno, N. . Static perfect fluid spacetime with half conformally flat spatial factor. MANUSCRIPTA MATHEMATICA, v. 1, p. 1-13-13, 2018.

5. Pina, Romildo; PIETERZACK, M. D. . PRESCRIBED CURVATURE TENSOR IN LOCALLY CONFORMALLY FLAT MANIFOLDS. JOURNAL OF GEOMETRY AND PHYSICS, v. 123, p. 438-447, 2018.

6. PINA, R. S.; LEANDRO, B. ; BARBOSA, M. B. . Invariant solutions for the Einstein field equation. JOURNAL OF MATHEMATICAL PHYSICS, v. 59, p. 062501, 2018.

7. PINA, R. S.; SANTOS, J. P. . Group-invariant solutions for the Ricci curvature equation and the Einstein equation. JOURNAL OF DIFFERENTIAL EQUATIONS, p. 11, 2018.

8. LEANDRO, B. ; PINA, R. S. . On the structure of Einstein warped product semi-Riemannian manifolds. Journal of Integrable Systems, v. 3, p. 1-11, 2018.

9. CORRO, ARMANDO M. V.; Karoline V. Fernandes ; Carlos M. C. Riveros . Generalized Weingarten surfaces of harmonic type in hyperbolic 3-space. DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v. 58, p. 202-226, 2018.

10. DU, FENG ; WANG, QIAOLING ; Adriano, Levi ; PEREIRA, ROSANE GOMES . Eigenvalue inequalities for the Markov diffusion operator. MONATSHEFTE FUR MATHEMATIK, v. 185, p. 207-230, 2017.

11. PINA, R. S.; SOUSA, M. L. . Gradient Ricci solitons with structure of warped product. Results in Mathematics, v. 71, p. 825-840, 2017.

12. PINA, R. S.; SOUSA, M. L. . A family of warped product semi-Riemannian Einstein metrics. Differential Geometry and Its Applications, v. 50, p. 105-115, 2017.

13. PINA, R. S.; LEANDRO, B. . Invariant solutions for the static vacuum equation. JOURNAL OF MATHEMATICAL PHYSICS, v. 58, p. 072502, 2017.

14. RIVEROS, C. M. C. ; CORRO, ARMANDO M.V. . Geodesic in minimal surfaces. MATHEMATICAL NOTES, v. 101, p. 497-514, 2017.

15. CARRIÓN, CARLOS ; VASQUEZ, ARMANDO . Laplace invariants in hypersurfaces parametrized by lines of curvature. Selecciones Matemáticas, v. 4, p. 30-37, 2017.

16. CARRIÓN, CARLOS ; VASQUEZ, ARMANDO . Hypersurfaces with planar lines of curvature in Euclidean Space. Selecciones Matemáticas, v. 4, p. 152-161, 2017.

17. Dias, D. G.; Corro, A. V. Classes of generalized Weingarten surfaces in the Euclidean 3-space. Advances in Geometry, 16 (2016), 45-55.

18. Riveros, C. M. C.; Corro, A. M. V.; Barbosa, S. O. Harmonics surfaces of graphic type in R³. Selecciones Matemáticas, 3 (2016), 1-7.

19. Pereira, R. G.; Adriano, L.; Cavalheiro, A. Universal inequalities for eigenvalues of a system of elliptic equations of the drifting Laplacian. Monatshefte fur Mathematik (Print), 181 (2016), 797-820.

20. Ferro, M. L.; Rodrigues, L. A.; Tenenblat, K. On Dupin Hypersurfaces in R 5 Parametrized by Lines of Curvature. Results in Mathematics / Resultate der Mathematik, 70 (2016), 499 - 531.

21. Pina, R. S.; Araújo, K. O.; CUI, N. Helicoidal minimal surfaces in a conformally flat 3-space. Bulletin of the Korean Mathematical Society, 53 (2016),  531-540.

22. Pieterzack, M.D.;Pina, Romildo; Adriano, L. R. . Prescribed diagonal Ricci tensor in locally conformally flat manifolds. Journal of Mathematical Analysis and Applications, 421 (2015), p. 893-904.

23. Adriano, L. R.; Pina, Romildo ; Pereira, R. G. . Universal bounds for eigenvalues of the polydrifting Laplacian operator in compact domains in the  R^n and S^n. Annals of Global Analysis and Geometry, 47 (2015), p. 373-397.

24. Tenenblat, K.; Barbosa, E. ; Pina, Romildo . On gradient Ricci solitons conformal to a pseudo-euclidean space. Israel Journal of Mathematics, 200 (2014), p. 213-224.

25. Corro, Armando M.V.; Martinez, A. ; Tenenblat, K. . Ribaucour transformations for flat surfaces in the hyperbolic 3-space. Journal of Mathematical Analysis and Applications, 412 (2014), p. 720-743.

26. Pieterzack, M.D. ;Pina, Romildo. Prescribed diagonal Schouten tensor in locally conformally flat manifolds. Journal of Geometry, 104 (2013), p. 341-355.

27. Riveros, C. M. C. ; Corro, Armando M.V. . A characterization of the catenoid and helicoid. International Journal of Mathematics, 24 (2013), p. 1350045-1-1350045-11.

28. Riveros, Carlos M. C. ; Corro, Armando M.V. . Surfaces with Constant Chebyshev Angle II. Tokyo Journal of Mathematics, 36 (2013), p. 379-386.

29. Ferro, M. L.; Rodrigues, Luciana Ávila ; Tenenblat, K. On a class of Dupin hypersurfaces in R^5 with nonconstant Lie curvature. Geometriae Dedicata, 2013.